Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 84, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 1, 2013, 2:26 PM MDT for 4 counties in New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 2:26 PM MDT (20:26 UTC)
- Expired
- Sep 1, 2013, 4:00 PM MDT
- In force
- 94 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 106 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
806
WGUS55 KABQ 012026
FFWABQ
NMC028-039-043-049-012200-
/O.NEW.KABQ.FF.W.0084.130901T2026Z-130901T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT SUN SEP 1 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 400 PM MDT
* AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 15 MILES WEST OF SANTA CLARA
PUEBLO...OR ABOUT 7 MILES NORTHWEST OF LOS ALAMOS. THE STORM
PRODUCING VERY HEAVY RAIN WAS DRIFTING TOWARD THE EAST. A REMOTE
STATION IN UPPER SANTA CLARA CANYON WAS MEASURING RAINFALL RATES
IN EXCESS OF TWO INCHES PER HOUR. RADAR HAS ESTIMATED NEARLY
THREE INCHES MAY HAVE FALLEN IN THE FAR WESTERN REACHES OF
UPPER SANTA CLARA CANYON SINCE ABOUT 130 PM.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL..HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND..INDIAN SERVICE ROUTE 602 AND EASTERN
PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3608 10643 3606 10622 3598 10608 3593 10610
3589 10614 3593 10629 3594 10644
$$
KJ1 follow-up statement
078
WGUS75 KABQ 012136
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT SUN SEP 1 2013
NMC028-039-043-049-012200-
/O.CON.KABQ.FF.W.0084.000000T0000Z-130901T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
336 PM MDT SUN SEP 1 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE...NORTHEASTERN
SANDOVAL AND NORTHEASTERN LOS ALAMOS COUNTIES...
AT 315 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED A 6 TO 7 FOOT
SURGE OF WATER MOVING THROUGH THE SANTA CLARA CREEK CHANNEL AT
SANTA CLARA PUEBLO AT STATE ROAD 30. THE STORM RUNOFF WAS WITHIN
THE STREAM CHANNEL AND NO SIGNIFICANT FLOODING IMPACTS WERE OBSERVED.
AT 330 PM MDT...HEAVY RAIN HAD ENDED IN UPPER SANTA CLARA CANYON BUT
HIGH FLOWS WILL PERSIST THROUGH AT LEAST 400 PM MDT.
LAT...LON 3608 10643 3606 10622 3598 10608 3593 10610
3589 10614 3593 10629 3594 10644
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:13 PM MDT, 13 minutes earlier.
Area forecast discussion, Sep 1, 2:13 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT SUN SEP 1 2013 .DISCUSSION... CURRENTLY...SPRAWLING RIDGE PLASTERED OVER WESTERN U.S. CENTERED SQUARELY OVER NEW MEXICO WITH SHORTWAVES CIRCULATING ANTICYCLONICALLY OUT OF SOUTHERN NEVADA HEADED FOR IDAHO AND WESTERN MONTANA...AND GULF OF MEXICO DISTURBANCE AT THE MOUTH OF THE SABINE RIVER IN EAST TEXAS HEADED FOR SOUTH TEXAS...COAHUILA...AND CHIHUAHUA. NEW MEXICO SITTING HIGH IN THE MIDDLE WITH PRECIPITABLE WATER JUST SHY OF AN INCH...AS COLD FRONT OUT OF THE CENTRAL PLAINS INVADES THE NORTHEAST CORNER OF THE STATE AND PREPARES TO BULGE SOUTH AND WEST TOWARD THE CENTRAL MOUNTAIN CHAIN BY THIS EVENING. MODELS...IN REASONABLE AGREEMENT THROUGH UPCOMING WORK WEEK...UPCOMING WEEKEND...AND INTO THE FIRST HALF OF THE FOLLOWING WORK WEEK. RIDGE CORE OVER NEW MEXICO WILL SHIFT TO CENTRAL COLORADO BY TUESDAY AND REMAIN IN PLACE BEFORE BEGINNING SLOW SOUTHWARD RETURN TO NEW MEXICO THROUGH THE WEEKEND...AND WINDING UP OVER EASTERN ARIZONA AND WESTERN NEW MEXICO BY SUNDAY NIGHT. RIDGE CORE WILL EXPAND ACROSS THE SOUTHWEST U.S. IN PLACE AS THE FOLLOWING WORK WEEK GETS STARTED. OVERNIGHT...WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE CONTINUING WELL INTO THE EVENING...WITH COLD FRONT AND EASTERLY UP SLOPE FLOW AUGMENTING STORM INTENSITIES FOR THE SANGRE DE CRISTO RANGE...THE SAN JUANS...THE CONTINENTAL DIVIDE AND CHUSKAS...AND THE CENTRAL MOUNTAIN CHAIN. LOCAL DOWNPOURS WILL REMAIN A RISK WELL AFTER SUNSET. COLD FRONT SLOPPING AGAINST THE CENTRAL MOUNTAIN CHAIN WILL SQUIRT THROUGH GAPS TO PRODUCE GUSTY LATE EVENING AND EARLY MORNING EASTERLY WINDS OVER THE RIO GRANDE VALLEY. WINDS WILL TAP ER OFF BY LABOR DAY SUNRISE. FOR LABOR DAY...RIDGE CORE SQUARED UP ON NEW MEXICO AS COLD FRONTAL PUSH MOVES WELL WEST OF THE STATE...AND LOW LEVEL FLOW RETURNS TO A BROADLY SOUTHERLY AND SOUTHEAST COMPONENT. ANOTHER ACTIVE AND WIDESPREAD DAY FOR CONVECTION...WITH HIGHEST RAINFALLS IN BROAD SWATH FROM NORTHERN MOUNTAINS ACROSS THE JEMEZ AND SANGRE DE CRISTO MOUNTAINS TO THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AND OUT OVER THE EASTERN PLAINS MAINLY SOUTH OF INTERSTATE 40. LOCAL DOWNPOURS AND FLOODING REMAIN A STRONG POSSIBILITY THROUGH THE HOLIDAY. MORE CLOUD AND CONVECTION WITH SLIGHTLY COOLER AIR IN PLACE WILL EASE MAXIMUM TEMPERATURES BACK TO WITHIN A FEW DEGREES OF EARLY SEPTEMBER NORMALS. FOR TUESDAY...RIDGE CORE BEGINNING SLOW DRIFT NORTHWARD ACROSS THE COLORADO BORDER WITH WEAK SURFACE TROUGH ENCROACHING ON NORTHEAST NEW MEXICO AND WINDING SOUTH AND WEST TO ANCHORING LOW OVER SOUTHERN ARIZONA. BROAD DOWN TICK IN CONVECTION WITH BULK OF MOISTURE STILL WORKING OVER THE WEST AND CENTRAL WITH REDUCED COVERAGE IN THE EAST. SOME MODEST TEMPERATURE REBOUNDS UNDER CLEARING SKIES IN THE EAST WITH SPOTS RUNNING 3 TO 8 DEGREES ABOVE EARLY SEPTEMBER NORMALS...AND MUCH CLOSER TO NORMAL CENTRAL AND WEST UNDER THE CLOUD. LOW LEVEL WINDS STILL RUNNING SOUTHERLY IN THE EAST...BACKING TO SOUTHEAST OVER THE WEST AND PROVIDING SOME UP SLOPE HELP FOR STORMS AGAINST THE CONTINENTAL DIVIDE AND SLOPES OF THE SOUTHWEST MOUNTAINS. FOR WEDNESDAY...RIDGE CORE IN PLACE OVER THE COLORADO FRONT RANGE...WITH SURFACE TROUGH REMAINING OVER NORTHEAST NEW MEXICO AND CONTINUING THE SOUTHWEST EXTENSION TO SURFACE LOW OVER NORTHERN SONORA. LOW LEVEL WINDS WILL BACK OFF TO SOUTHEAST PRETTY MUCH STATEWIDE IN A SOMEWHAT REDUCED INTENSITY VERSION OF THE TUESDAY CONVECTIVE PATTERN. COVERAGE BECOMING VERY SPOTTY IN THE EAST...AND INITIATING MOSTLY OVER THE HIGH COUNTRY WEST AND CENTRAL. LITTLE CHANGE TO TEMPERATURES. OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE OVER COLORADO THROUGH THE END OF THE WORK WEEK WITH SOUTHWARD DRIFT BACK INTO NEW MEXICO ON TAP FOR SATURDAY. DAILY CONVECTIVE COVERAGE REMAINS MOSTLY A CENTRAL AND WESTERN AFFAIR...WITH SOME STORM DEVELOPMENT POSSIBLE OVER THE NORTHEAST PLAINS LATE EACH DAY. LITTLE CHANGE TO SURFACE PATTERN OR TO TEMPERATURE REGIME THROUGH SATURDAY. LOW LEVEL WINDS AT MODEST SPEEDS AWAY FROM THUNDERSTORMS...AND GRADUALLY VEERING FROM SOUTHEAST ON THURSDAY TO SOUTHWEST BY SATURDAY. SHY && .FIRE WEATHER... EARLY THIS AFTERNOON...THE CENTER OF OUR SEEMINGLY PERMANENT UPPER LEVEL HIGH IS LOCATED OVER THE ALBUQUERQUE METRO AREA. AT THE SURFACE...A BACKDOOR FRONT IS WORKING WESTWARD TOWARD THE CENTRAL MOUNTAIN CHAIN. SCATTERED THUNDERSTORMS...A FEW OF THEM STRONG...HAVE DEVELOPED AS A RESULT OF THE SURFACE FRONT THE INCREASED MID AND UPPER LEVEL MOISTURE FROM THE NORTHEAST. WITH THE UPPER HIGH CENTER SMACK DAB OVER CENTRAL NM...STORM MOTION WILL BE SLOW AND SOMEWHAT ERRATIC AS STORMS EAST OF THE RIO GRANDE DRIFT MAINLY SOUTH AND STORMS WEST OF THE RIVER DRIFT TO THE NORTH. VERY SIMILAR SCENARIO EXPECTED FOR LABOR DAY AS THE HIGH REMAINS OVER CENTRAL NM AND PLENTY OF LOW AND MID LEVEL MOISTURE REMAIN IN PLACE. SCATTERED TO PERHAPS NUMEROUS THUNDERSTORMS ARE ON TAP FOR MONDAY AFTERNOON AND EVENING WITH LOCALLY HEAVY RAIN A FAIR BET JUST ABOUT ANYWHERE IN THE FORECAST AREA WITH THE LIGHT STEERING WINDS ALOFT. UPPER LEVEL HIGH SHIFTS NORTHEASTWARD OVER SE COLORADO MONDAY NIGHT AND TUESDAY...ALLOWING DRIER AIR TO BEGIN WORKING IN FROM THE SOUTHERN PLAINS...ESPECIALLY SOUTH OF INTERSTATE 40. THE DRYING TREND CONTINUES WEDNESDAY INTO THURSDAY WITH LESS STORM COVERAGE EACH DAY. AREAS LEAST IMPACTED BY THE MID LEVEL DRY AIR INTRUSION TUESDAY THROUGH THE REMAINDER OF THE WORK WEEK WILL BE THE NORTHERN MOUNTAINS...NORTHWEST PLATEAU...AND WEST-CENTRAL AREAS WEST OF THE CONTINENTAL DIVIDE. VENTILATION RATES TREND DOWNWARD TUESDAY AS A STRONG SUBSIDENCE INVERSION ABOVE MOUNTAIN TOP LEVEL MOVES IN WITH THE DRIER AIR. VENT RATES IMPROVE WEDNESDAY AS EAST WINDS ALOFT INCREASE SOMEWHAT THEN TREND DOWNWARD AGAIN INTO THE POOR TO FAIR RANGE THURSDAY THROUGH NEXT WEEKEND WITH WEAKER WINDS ALOFT AND LOWER MIXING HEIGHTS AS A RESULT OF MORE MODERATE TO STRONG MID LEVEL TEMPERATURE INVERSIONS. 33 && .AVIATION... 18Z TAF CYCLE MORE CONVECTIVE ACTIVITY EXPECTED TODAY AS BACKDOOR SFC FRONT GETS STORMS GOING ERN PLAINS AND CENTRAL MTNS EARLY THIS AFTERNOON AND STORMS AND SFC FRONT DEVELOP WWD INTO RG VALLEY LATE THIS AFTN AND INTO WRN NM THIS EVENING/TONIGHT. ISOLD TO WDLY SCT MVFR CIGS/VSBY IN SHRA/TSRA TO OCCASIONALLY OBSCURE HIGHER TERRAIN. CELL MOVEMENT WILL BE SLOW AND SOMEWHAT ERRATIC DUE TO UPPER LEVEL HIGH PRESSURE CENTER OVERHEAD. STORMS IN WRN NM WILL CONTINUE UNTIL BTWN 6Z-9Z MONDAY AS A SOMEWHAT ORGANIZED LINE DEVELOPS AND PROPAGATES SLOWLY WWD. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 89 63 90 / 40 20 20 20 DULCE........................... 52 80 52 84 / 40 40 40 30 CUBA............................ 56 82 54 82 / 40 50 50 40 GALLUP.......................... 57 85 56 84 / 40 40 40 40 EL MORRO........................ 54 82 53 80 / 50 50 50 40 GRANTS.......................... 57 85 54 82 / 50 50 40 40 QUEMADO......................... 57 84 55 80 / 40 50 50 40 GLENWOOD........................ 62 89 60 84 / 20 30 30 30 CHAMA........................... 48 78 46 81 / 50 60 50 40 LOS ALAMOS...................... 58 83 56 82 / 40 50 40 30 PECOS........................... 57 80 55 79 / 50 60 50 30 CERRO/QUESTA.................... 51 76 50 79 / 50 60 50 30 RED RIVER....................... 41 66 43 69 / 50 70 60 40 ANGEL FIRE...................... 40 72 40 75 / 60 70 60 40 TAOS............................ 55 81 52 82 / 40 50 40 30 MORA............................ 53 74 52 79 / 70 60 50 30 ESPANOLA........................ 61 87 59 87 / 30 40 40 20 SANTA FE........................ 59 82 57 82 / 40 50 50 30 SANTA FE AIRPORT................ 61 85 60 85 / 30 40 40 20 ALBUQUERQUE FOOTHILLS........... 66 87 64 86 / 30 40 40 20 ALBUQUERQUE HEIGHTS............. 69 88 69 88 / 30 30 30 20 ALBUQUERQUE VALLEY.............. 65 91 63 89 / 30 30 30 20 ALBUQUERQUE WEST MESA........... 66 90 65 89 / 30 30 30 20 LOS LUNAS....................... 67 92 65 89 / 30 20 30 20 RIO RANCHO...................... 68 90 67 88 / 30 30 30 20 SOCORRO......................... 67 91 66 88 / 20 20 30 20 SANDIA PARK/CEDAR CREST......... 55 83 56 82 / 40 50 40 30 TIJERAS......................... 60 85 59 84 / 40 40 40 30 MORIARTY/ESTANCIA............... 57 86 57 84 / 30 40 40 20 CLINES CORNERS.................. 58 80 58 81 / 50 60 50 30 GRAN QUIVIRA.................... 60 82 59 81 / 30 40 40 20 CARRIZOZO....................... 61 86 59 84 / 20 40 40 20 RUIDOSO......................... 56 74 53 77 / 30 50 50 40 CAPULIN......................... 54 79 53 85 / 50 50 40 20 RATON........................... 56 81 55 86 / 50 40 40 20 SPRINGER........................ 56 82 56 87 / 50 50 40 20 LAS VEGAS....................... 55 79 55 81 / 60 50 50 20 CLAYTON......................... 62 86 63 90 / 40 30 20 10 ROY............................. 60 82 61 86 / 50 40 40 10 CONCHAS......................... 67 89 66 92 / 40 40 30 10 SANTA ROSA...................... 65 87 64 89 / 40 30 30 10 TUCUMCARI....................... 66 89 65 93 / 40 30 30 5 CLOVIS.......................... 65 86 63 90 / 30 30 30 10 PORTALES........................ 67 87 64 90 / 30 40 30 10 FORT SUMNER..................... 68 89 65 90 / 30 30 30 10 ROSWELL......................... 70 91 67 91 / 20 30 30 10 PICACHO......................... 65 86 62 86 / 20 40 40 20 ELK............................. 60 80 57 80 / 20 40 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
Hazardous weather outlook, Sep 1, 5:28 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT SUN SEP 1 2013 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE SIGNIFICANTLY TODAY...ESPECIALLY IN NORTHEASTERN NEW MEXICO AS A COLD FRONT INVADES THE AREA. SOME STRONG AND SLOW MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND PERHAPS SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MOST OF NORTHERN AND CENTRAL NEW MEXICO FOR THE LABOR DAY HOLIDAY. THERE WILL BE A CONTINUED THREAT OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE REMAINDER OF THE WEEK...GENERALLY CONCENTRATING OVER THE WESTERN TWO THIRDS OF NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 31, 8:58 PM MDT | Flash Flood Warning | ABQ | McKinley, Sandoval | 2 hr |
| Aug 31, 9:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 1, 12:43 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Sep 1, 1:08 PM MDT | Flash Flood Warning | ABQ | San Miguel | 112 min |
| Sep 1, 1:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Sep 1, 1:22 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 83 min |
| Sep 1, 1:43 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Sep 1, 2:45 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 1, 3:02 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Sep 1, 3:09 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 81 min |
| Sep 1, 3:16 PM MDT | Areal Flood Advisory | ABQ | Socorro | 119 min |
| Sep 1, 3:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Sep 1, 3:55 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Sep 1, 4:04 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 116 min |
| Sep 1, 4:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 114 min |
| Sep 1, 4:35 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 115 min |
| Sep 1, 4:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| Sep 1, 5:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 84 min |
| Sep 1, 5:55 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.